Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Feeling dislocation in fingers, toes and neck. What is going on?

User rating for this question
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9086 Questions
I am a person, over 70, good health, whose finges, toes, neck suddenly become easily disjointed? They immediately go back into place, but this is still something very new to me.
Are you familiar with something like this?
Thank you
Posted Sat, 22 Dec 2012 in Bones, Muscles and Joints
Answered by Dr. Praveen Tayal 4 hours later
Thanks for posting your query.
Recurrent spontaneous subluxation of joints which becomes corrected on itself s likely to be due to loosening of ligaments and decreased muscle strength. You can decrease such episodes by taking adequate calcium supplements and dong regular joint exercises to maintain the tone of your muscles.
You can do the appropriate exercises under the guidance of a proficient physiotherapist.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Praveen Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor